# SDR AWXA200100603

- Difficulty date: November 27, 2001
- Submitted: November 28, 2001
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 3,438 hours, 1,332 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Part number: VFT300B00
- Part serial: 2446
- Condition: Failed
- Location: Cabin Pressure
- Part time: 467 hours, 175 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DEN - AIR TURNBACK -C - WHILE EN ROUTE ACFT RECEIVED ECAM MESSAGE FOR VENT SKIN FAULT.  DURING TURN AT DEN DEACTIVATION OF THE VENT SKIN AIR VALVE WAS ACCOMPLISHED.  UPON TAKEOFF FROM DEN TO LAS ECAM MESSAGE REAPPEARED AND ACFT WOULD NOT PRESSURIZE, ACFT TURNED BACK TO DEN AND MADE UNEVENTFUL LANDING.  MX TROUBLESHOT SYSTEM & FOUND VENT SKIN AIR VALVE IN OPEN POSITION.  DEACTIVATION OF VENT AIR SKIN VALVE IN CLOSED POSITION WAS CORRECTLY RE-ACCOMPLISHED AND CPC TEST 1 AND 2 WAS PERFORMED WITH NO DEFECTS NOTED, ACFT WAS RETURNED TO SERVICE.  REPLACED THE VENT SKIN AIR VALVE.  NO FURTHER DISCREPANCIES HAVE BEEN REPORTED.
